Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 14 found articles
 
 
  A family of projective splitting methods for the sum of two maximal monotone operators
 
 
Title: A family of projective splitting methods for the sum of two maximal monotone operators
Author: Eckstein, Jonathan
Svaiter, B. F.
Appeared in: Mathematical programming
Paging: Volume 111 (2006) nr. 1-2 pages 173-199
Year: 2006
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 14 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands